MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300255
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the bd hypoint hypodermic needle was found sticking through the box before use.The following information was provided by the initial reporter: ¿a patient's employee purchased (b)(6) units of the product at the pharmacy near his home, which were immediately refrigerated.At the time of taking one of them for patient administration, his wife states that she observed that the needle had pierced the box, and it looked like it was sticking out of the secondary packaging.The product was not used, there was no contact with the patient.¿.
 
Additional Manufacturer Narrative
H.6.Investigation: there is no returned samples and photos for investigation.Hence, unable to confirm the customer experience.Dhr reviewed for affected batch number and observed no abnormalities.Root cause could not be determined.
 
Event or Problem Description
It was reported that the bd hypoint¿ hypodermic needle was found sticking through the box before use.The following information was provided by the initial reporter: ¿a patient's employee purchased 3 units of the product at the pharmacy near his home, which were immediately refrigerated.At the time of taking one of them for patient administration, his wife states that she observed that the needle had pierced the box, and it looked like it was sticking out of the secondary packaging.The product was not used, there was no contact with the patient.¿.

Brand Name
BD HYPOINT HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10330213
Report Number8041187-2020-00436
Device Sequence Number19432650
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Model Number300255
Device Catalogue Number300255
Device Lot Number9072973
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;